MathSciNet Relay Station
MathSciNet bibliographic data
MR2507608 65D30 (30E15 30E20 41A60 42A16)
Lyness, James N.; Lottes, James W. Asymptotic expansions for oscillatory integrals using inverse functions. BIT 49 (2009), no. 2, 397–417.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement